# SDR SWIA202308154

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 44,088 hours, 28,768 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1192174 : DURING WALK AROUND FOUND DELAMINATION DAMAGE ON NOSE RADOME, DETERMINED THE DAMAGED TO BE OUT OF LIMITS. (FILED CLOSED)REMOVED AND REPLACED NOSE RADOME IN REFERENCE WITH CRJ AMM 53-81-80.
